Format

Send to

Choose Destination
See comment in PubMed Commons below
J Dermatolog Treat. 2003 Jan;14(1):54-6.

A case of recurrent acute generalized exanthematous pustulosis due to beta-lactam antibiotics: a case report.

Author information

1
Salmaniya Hospital, PB 12, Manama, Bahrain. venkatm@batelco.com.bh

Abstract

A case of acute generalized exanthematous pustulosis (AGEP) is presented. The case is notable for the recurrent episodes of AGEP, caused by three beta-lactam antibiotics (piperacillin, ceftazidime, and meropenem) in septicemic patient. The case represents the first report of the reaction developing in response to these three antibiotics. The report is also notable for the spontaneous resolution of the rash in all the three episodes.

PMID:
12745858
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center